# SDR AALA202406045431

- Difficulty date: May 25, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 38,947 hours, 4,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 2d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 2D INOPERABLE DURING PS CHECK.   MAINTENANCE REPLACED EMERGENCY LIGHT AT SEAT 2D R&R IAW CMM 25-25-20.
